# SDR SA07029

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 963A000002
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 24,306 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGA  FLT 938, EN ROUTE CLT TO LGA.  AFTER TAKEOFF, A -HOT AIR- ODOR WAS NOTICED IN BOTH THE CABIN AND COCKPIT.  THE APU WAS OFF AT THE TIME.  WHEN THE LEFT AIR PACK WAS TURNED OFF, THE ODOR BECAME WORSE.  THE PACKS WERE RECONFIGURED AND THE FLIGHT CONTINUED TO LGA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE TRIM AIR VALVES ON MEL, AND RELEASED THE AIRCRAFT FOR SERVICE.  MAINTENANCE REPLACED THE AFT TRIM AIR VALVE.  LEAK CHECKS OK.
